# SDR AALA20170623003

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 5,921 hours, 2,245 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR CYLINDER DAMPER PRESSURE IS BELOW LIMITS.  SERVICED THE CYLINDER DAMPER TO SERVICEABLE LIMITS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
